Steroid injection

I had a large dose of steroids (IM) on Tuesday and am still waiting for it to kick in - wish it would hurry up!

I've now stopped Sulpha to see if the bad taste/smell will go. Not sure what I do if it doesn't!!!! I guess I'll have to have a review of all my other medication to see if one of them is cuasing it. On the positive side it's helping my weight loss - I've lost half a stone in 2 weeks! I can still afford to lose ,more but I would like to be able to eat some nice food again! Chocolate, wine, most sweet things, carrots, yogurt, ice cream all taste foul!

Hopefully the steroid injection will last for a few weeks until I get to start the Methotrexate.

Have a good weekend - hopefully painfree!

Pauline

2 Replies

oldestnewest
  • Hi Pauline, I had the bad taste/smell a year or so ago.

    As I have suffered for years with my sinus's I was sent to the ear, nose and throat people at the hospital. They put a camera up my nose a couple of times and couldn't see any problems (appart from obvious signs of discharge - yuk !)

    What did eventually help me was using a sinus rinse. You can get it over the counter from your chemist it is quite expensive (think it was something like £14 (may have been more) this comes in small sachets to which you just add water.

    I had tried possibly every nasal spray possible (under my GP and the hospital) but to no avail. They did think at one time that it was being caused by acid reflux so they changed the tablets I take to line my stomach but this didn't work.

    The nasal wash worked for me and I have had no problems since (fingers crossed it stays that way)

    Hope this helps

    Judi

  • Hi Judi

    Thanks for your reply.

    I've had sinus problems for years & am under the ENT having had surgery. I use the sinus rinse fairly regularly to wash them out so I don't think it's that. I'm also on two different nasal sprays plus anti histamines.

    I also take meds for reflux & have for years so don't think it's that.

    My rheummy did say that Sulpha can cause it but that's it's rare!

    I've been off them for a week now so will wait & see if it is them.

    Pauline

You may also like...